# SDR IPXA2015090293025

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 93,610 hours, 15,786 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B0207082
- Part serial: 000452
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CR, HW INBD AFT FLAP LOWER MAIN SKIN FOUND DAMAGED D559545.  PERFORMED METAL HOT BOND REPAIR IAW SRM 51-70-10-2R, REPAIR 4, FIG 201, SHEET 3, REV 33.
